MAUDE Adverse Event Report: ABBOTT IRELAND DIAGNOSTICS DIVISION ARCHITECT FREE T4 (6 POINT CALIBRATOR ASSAY); RADIOIMMUNOASSAY, FREE THYROXINE

ABBOTT IRELAND DIAGNOSTICS DIVISION ARCHITECT FREE T4 (6 POINT CALIBRATOR ASSAY); RADIOIMMUNOASSAY, FREE THYROXINE
Catalog Number 07K65-77
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/02/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.
 
Event or Problem Description
The customer observed falsely elevated architect free t4 results for one patient.The initial result was 32.17 pmol/l, recheck result was 17.66 pmol/l (reference range: 9.01-19.05 pmol/l).No impact to patient management was reported.
 
Additional Manufacturer Narrative
Additional patient results added to the ticket on (b)(6) 2024.Initial ft4 test result was 21.11 pmol/l, recheck result was 16.38 pmol/l.An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.H3 other text : device evaluation is in progress.
 
Additional Manufacturer Narrative
An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.Corrected data found in section d4 catalog # and lot #.
 
Additional Manufacturer Narrative
Data and information provided by the customer were reviewed and support the complaint issue.The ticket search by lot indicates that the reagent lot shows elevated complaint activity, however, in-house performance testing was completed which indicates the product is performing as expected.Device history review did not identify any issues associated with the customer¿s observation.A review of ticket trending did not identify any related trend regarding commonalities for complaint lot number and issue.In-house performance testing was completed which indicates the product is performing as expected.Labeling review concludes that the issue is adequately addressed.Based on the investigation, no systemic issue or deficiency of the architect free t4 assay was identified.

Brand Name
ARCHITECT FREE T4 (6 POINT CALIBRATOR ASSAY)
Common Device Name
RADIOIMMUNOASSAY, FREE THYROXINE
Manufacturer (Section D)
ABBOTT IRELAND DIAGNOSTICS DIVISION
lisnamuck
co. longford
longford N39E9 32
EI  N39E932
Manufacturer (Section G)
ABBOTT IRELAND DIAGNOSTICS DIVISION
lisnamuck
co. longford
longford N39E9 32
EI   N39E932
Manufacturer Contact
nicole jenne
max-planck-ring 2
post market surveillance
wiesbaden 65205
GM   65205
6122582960
MDR Report Key18691431
Report Number3005094123-2024-00058
Device Sequence Number15543246
Product Code CEC
UDI-Device Identifier00380740119805
UDI-Public00380740119805
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K173122
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 05/02/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/06/2024
Device Catalogue Number07K65-77
Device Lot Number50481UD02
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/02/2024
Supplement Date Received by Manufacturer02/19/2024
03/20/2024
04/14/2024
Initial Report FDA Received Date02/12/2024
Supplement Report FDA Received Date03/11/2024
04/09/2024
05/02/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/26/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ARC I2000SR INST, 03M74-02, ISR51280.; ARC I2000SR INST, 03M74-02, ISR51280.; ARC I2000SR INST, 03M74-02, ISR51280.; ARC I2000SR INST, 03M74-02, ISR51280.
Patient SexUnknown